Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 68, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 9, 2010, 2:45 PM CDT for 11 counties in Florida. It took effect at May 10, 2010, 1:00 PM CDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 9, 2010, 2:45 PM CDT (19:45 UTC)
- In effect from
- May 10, 2010, 1:00 PM CDT
- Expired
- May 10, 2010, 3:19 PM CDT
- In force
- 2 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Walton County, FL
The radar
The Tallahassee radar (KTLH), 9 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2509 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
612 WWUS82 KTAE 091945 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 345 PM EDT SUN MAY 9 2010 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING FROM 2 PM EDT /1PM CDT/ UNTIL 7 PM EDT/6 PM CDT/ MONDAY FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...ENOUGH DRY AIR IS EXPECTED TO REMAIN IN PLACE ACROSS INLAND AREAS OF FLORIDA ON MONDAY TO MEET DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...AND A RED FLAG WARNING HAS BEEN ISSUED FOR SOME INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE...AND INLAND AREAS OF THE FLORIDA BIG BEND. A MORE SOUTHERLY LOW LEVEL WIND WILL SPREAD MOISTURE NORTHWARD ACROSS THE AREA FOR THE REST OF THE WEEK...AND AFTER MONDAY...THERE ARE NO FIRE WEATHER CONCERNS THROUGH THE REST OF THE FORECAST PERIOD. FLZ007-009-011-013-016>019-026-028-029-034-100345- /O.NEW.KTAE.FW.W.0068.100510T1800Z-100510T2300Z/ /O.CON.KTAE.FW.W.0067.000000T0000Z-100510T0000Z/ INLAND WALTON-HOLMES-JACKSON-CALHOUN-GADSDEN-LEON- INLAND JEFFERSON-MADISON-LIBERTY-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE- 345 PM EDT SUN MAY 9 2010 /245 PM CDT SUN MAY 9 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ008-010-012-014-015-027-108-112-114-115-118-127-128-134-100000- /O.CON.KTAE.FW.W.0067.000000T0000Z-100510T0000Z/ CENTRAL WALTON-WASHINGTON-INLAND BAY-INLAND GULF-INLAND FRANKLIN- INLAND WAKULLA-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 345 PM EDT SUN MAY 9 2010 /245 PM CDT SUN MAY 9 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ DUVAL
3 follow-up statements
785 WWUS82 KTAE 100020 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 820 PM EDT SUN MAY 9 2010 ...THE RED FLAG WARNING THAT WAS IN EFFECT THIS SUNDAY AFTERNOON AND EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND HAS EXPIRED... ...RED FLAG WARNING FROM 2 PM EDT /1PM CDT/ UNTIL 7 PM EDT/6 PM CDT/ MONDAY FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .ENOUGH DRY AIR IS EXPECTED TO REMAIN IN PLACE ACROSS INLAND AREAS OF FLORIDA ON MONDAY TO MEET DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...AND A RED FLAG WARNING HAS BEEN ISSUED FOR SOME INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE...AND INLAND AREAS OF THE FLORIDA BIG BEND. A MORE SOUTHERLY LOW LEVEL WIND WILL SPREAD MOISTURE NORTHWARD ACROSS THE AREA FOR THE REST OF THE WEEK...AND AFTER MONDAY...THERE ARE NO FIRE WEATHER CONCERNS THROUGH THE REST OF THE FORECAST PERIOD. FLZ007-009-011-013-016>019-026-028-029-034-102300- /O.EXP.KTAE.FW.W.0067.000000T0000Z-100510T0000Z/ /O.CON.KTAE.FW.W.0068.100510T1800Z-100510T2300Z/ INLAND WALTON-HOLMES-JACKSON-CALHOUN-GADSDEN-LEON- INLAND JEFFERSON-MADISON-LIBERTY-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE- 820 PM EDT SUN MAY 9 2010 /720 PM CDT SUN MAY 9 2010/ ...RED FLAG WARNING HAS EXPIRED FOR THIS SUNDAY EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ008-010-012-014-015-027-108-112-114-115-118-127-128-134-100130- /O.EXP.KTAE.FW.W.0067.000000T0000Z-100510T0000Z/ CENTRAL WALTON-WASHINGTON-INLAND BAY-INLAND GULF-INLAND FRANKLIN- INLAND WAKULLA-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 820 PM EDT SUN MAY 9 2010 /720 PM CDT SUN MAY 9 2010/ ...RED FLAG WARNING HAS EXPIRED FOR THIS SUNDAY EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ BARRY
494 WWUS82 KTAE 100813 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 413 AM EDT MON MAY 10 2010 ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...AS THE LOW LEVEL FLOW BECOMES MORE EAST TO SOUTHEAST TODAY...LOW LEVEL MOISTURE WILL RECOVER WITH HUMIDITY LEVELS HIGHER THAN SUNDAY. HOWEVER...THE FLORIDA ZONES NORTH OF I-10 WILL SEE HUMIDITY VALUES DROP BELOW 35 PERCENT FOR 3 TO 4 HOURS. THEREFORE...WILL CONTINUE THE CURRENT RED FLAG WARNING. LOW LEVEL MOISTURE CONTINUES TO INCREASE TUESDAY WITH NO FIRE WEATHER CONCERNS. FLZ007-009-011-013-016>019-026-028-029-034-102300- /O.CON.KTAE.FW.W.0068.100510T1800Z-100510T2300Z/ INLAND WALTON-HOLMES-JACKSON-CALHOUN-GADSDEN-LEON- INLAND JEFFERSON-MADISON-LIBERTY-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE- 413 AM EDT MON MAY 10 2010 /313 AM CDT MON MAY 10 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ CAMP
975 WWUS82 KTAE 102019 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 419 PM EDT MON MAY 10 2010 ...THE RED FLAG WARNING FOR MUCH OF NORTH FLORIDA HAS BEEN CANCELLED... .LATE AFTERNOON RELATIVE HUMIDITIES CONTINUE TO REMAIN ABOVE 35 PERCENT ACROSS THE WARNING AREA. CRITICAL FOUR HOUR DURATIONS ARE NOT EXPECTED. THEREFORE THE WARNING HAS BEEN CANCELLED. FLZ007-009-011-013-016>019-026-028-029-034-102130- /O.CAN.KTAE.FW.W.0068.000000T0000Z-100510T2300Z/ INLAND WALTON-HOLMES-JACKSON-CALHOUN-GADSDEN-LEON- INLAND JEFFERSON-MADISON-LIBERTY-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE- 419 PM EDT MON MAY 10 2010 /319 PM CDT MON MAY 10 2010/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. $$ BLOCK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 9, 1:20 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 9, 1:20 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
220 PM EDT SUN MAY 9 2010
.SYNOPSIS...
AT 2 PM EDT...SUNNY SKIES DOMINATED THE LOCAL REGION. TEMPS/DEW
POINTS RANGED FROM MID 70S/MID 30S NORTH TO AROUND 80/MID 40S
AT THE COAST. WINDS WERE GENERALLY NLY 7-11 MPH.
AT UPPER LEVELS...
THE LARGE SCALE SPLIT FLOW CONUS PATTERN CONTINUES. THE NRN STREAM
IS HIGHLIGHTED BY A TROUGH ALONG WEST COAST...RIDGING FROM
INTERMOUNTAIN TO NRN PLAINS AND A TROUGH OVER NE STATES/CANADA
WITH A LARGE 529DM COLD CLOSED LOW SPINNING OVER NE MAINE/QUEBEC.
CONVERSELY...SRN STREAM DOMINATED BY FAST ZONAL FLOW INCLUDING OVER
NE GULF REGION THAT OVERLAYS TOP OF A SPRAWLING REGION OF UPPER
RIDGING THAT EXTENDS FROM MAINLAND MEXICO INTO THE CENTRAL GULF AND
WAS BEGINNING TO BUILD NWD THIS AFTN. WEAK MID-LEVEL SHORTWAVE
CURRENTLY ANALYZED OVER NE MS/NW ALA IS FORECAST TO QUICKLY
TRANSLATE EASTWARD TOWARD GA THIS EVE. HOWEVER...SYSTEM IS SIMPLY
TOO WEAK AND LOCAL ATMOSPHERE TOO DRY PRODUCE ANY SHOWERS FOR OUR
REGION.
THROUGH THE SHORT TERM PERIOD...WRN TROUGH WILL DIG SEWD TONIGHT
CROSS THE FOUR-CORNERS REGION ON MONDAY...THE CNTRL/SRN PLAINS MON
AND TO MIDWEST MON NIGHT. A SERIES OF WEAK IMPULSES EJECTING
EASTWARD FROM THIS SYSTEM ACROSS THE PLAINS WILL PROVIDE BROAD LIFT
OVER A DEVELOPING WAA REGIME STRETCHING FROM THE CENTRAL PLAINS TO
SOUTHERN/MIDDLE MS VALLEYS. LOOKING SOUTH...H5 RIDGE OVER THE
WESTERN GULF WILL BUILD NORTHEAST TOWARD THE NORTHEAST GULF AND THE
FLORIDA PENINSULA.
AT LOWER LEVELS...
IN THE WAKE OF YESTERDAY'S COLD FRONT...NOW MOVING SOUTH ACROSS THE
SRN FL/ADJACENT GULF...SURFACE HIGH PRESSURE WILL SHIFT ESE WITH
RIDGE BUILDING IN NORTH OF LOCAL AREA. COOLER AND MUCH DRIER CP AIR
CONTINUES TO FILTER DOWN ON NORTHERLY WINDS. REGIONAL MAP SHOWS
DEWPOINTS IN THE MID 40S ACROSS SE BIG BEND AND DOWN TO MID 30S
ACROSS SRN ALA.
LOW DEVELOPING OVER SRN PLAINS TONIGHT PUSHES SURFACE HIGH EWD
TO MID-ATLC COAST ON MONDAY AND INTO WRN ATLC TUESDAY ALLOWING A
WEAK BOUNDARY TO SHIFTS NWD AND APPROACH OUR WRN CWA. THE NAM IS A
LITTLE MORE BULLISH THAN GFS ON BRINGING BOUNDARY NEAR CWA.
LOCALLY THIS ALLOWS WINDS TO VEER PROVIDING MINOR LOW LEVEL WAA AND
ASSOCIATED WEAK LIFT. THIS MAY BE ENOUGH FOR A FEW LOW TOP SHOWERS
ACROSS THE FL PANHANDLE ZONES/SE ALABAMA. THIS REFLECTED IN MODEL
SOUNDINGS. I.E. GFS TAE WITH 0/65 PWAT AT 18Z SUN INCREASING TO 1.25
INCH AT 18Z MON AND 1.41 INCH AT 18Z TUES.
&&
.SHORT TERM (TONIGHT THROUGH WEDNESDAY)...
TONIGHT...HIGH PRESSURE SLIDING WELL TO OUR NORTH WILL KEEP THE DRY
AND COMFORTABLE WEATHER GOING. LIGHT WINDS...A DRY ATMOSPHERE AND
STRONG RADIATIONAL COOLING WILL ALLOW LOW TEMPERATURES TO FALL INTO
THE LOW-MID 50S INLAND AND AROUND 60 AT THE COAST.
MONDAY...EXPECT HIGHS IN THE MID 80S INLAND. LOWS AROUND 80 AT THE
COAST. LOWS IN THE LOW 60S.
TUESDAY...CAN NOT RULE OUT A SMALL CHANCE OF LOW TOP SHOWERS ACROSS
MAINLY THE FL PANHANDLE ZONES/SE ALABAMA IN AFTN. SO 20% POP THERE.
IF ANY SHOWERS DO DEVELOP THEY SHOULD SHIFT NORTH BY THE AFTERNOON
HOURS AS THE GULF UPPER RIDGE BEGINS TO BUILD/AMPLIFY NORTHWARD.
HIGH TEMPERATURES TUES WILL REACH THE MID/UPPER 80S AWAY FROM THE
COAST. ONSHORE FLOW WILL HOLD TEMPS BACK IN THE LOWER 80S AT THE
BEACHES. LOWS FROM LOW 60S SE BIG BEND TO MID 60S ELSEWHERE.
WEDNESDAY... EXPECT HIGHS AROUND 90.
&&
.LONG TERM (WEDNESDAY NIGHT THROUGH NEXT WEEKEND)...
DEEP LAYERED HIGH PRESSURE WILL DOMINATE THE WEATHER ACROSS THE
SOUTHEAST THROUGH THE EXTENDED PERIOD. THE SFC RIDGE AXIS IS
FORECAST TO REMAIN ACROSS SOUTH GA/AL THROUGH PERIOD WITH LIGHT EAST
TO SOUTHEAST FLOW. SUBSIDENCE FROM THE UPPER RIDGE IS FORECAST TO
SUPPRESS ANY SIGNIFICANT AFTERNOON CONVECTION. HIGH TEMPS WILL REACH
NEAR 90 DEGREES EACH AFTERNOON...EXCEPT ALONG THE COAST...WITH LOW
IN THE MID 60S.
&&
.AVIATION...WITH A COOLER...DRIER AND MORE STABLE AIRMASS IN PLACE
ACROSS THE TRI-STATE AREA...CONDITIONS WILL REMAIN VFR THROUGH THE
FORECAST PERIOD AND BEYOND. NORTHERLY WINDS WILL GRADUALLY VEER TO
THE NORTHEAST LATE TODAY...BECOME NEAR CALM MOST AREAS AFTER
SUNSET...THEN EASTERLY 8 TO 12 KNOTS ON MONDAY. LOOKING AHEAD... AS
LOW LEVEL WINDS DEVELOP A MORE SOUTHERLY COMPONENT...MOISTURE WILL
BEGIN TO INCREASE...AND AREAS OF FOG WILL BEGIN TO DEVELOP AGAIN BY
TUESDAY MORNING.
&&
.MARINE...AS HIGH PRESSURE BUILDS TO OUR NORTH...MODERATE NORTH TO
NORTHEAST WINDS AND SEAS WILL REMAIN BELOW CAUTIONARY LEVELS.
HOWEVER...THE HIGH POSITIONED TO OUR NORTH WILL RESULT IN AN
EASTERLY SURGE OF WINDS TO CAUTIONARY LEVELS LATER TONIGHT INTO
MONDAY MORNING MAINLY BEYOND 40NM FROM SHORE. AFTER ONCE AGAIN
DECREASING MONDAY AFTERNOON AND EVENING...ANOTHER SURGE IS LIKELY
TUESDAY NIGHT INTO EARLY WED MORNING. SEASONAL CONDITIONS ARE
ANTICIPATED FOR THE MIDDLE AND END OF THE WORKWEEK WITH GENERALLY
LIGHT WINDS AND SEAS.
&&
.HYDROLOGY...
SEVERAL AREA RIVERS REMAIN AT FLOOD OR ACTION STAGE AFTER THE HEAVY
RAINS OF LAST WEEK. MOST OF THESE RIVERS HAVE CRESTED AND ARE ON A
SLOW DECLINE. NO SIGNIFICANT ADDITIONAL RAINFALL IS EXPECTED THROUGH
THE UPCOMING WEEK AND THESE DECLINES IN STAGE ARE FORECAST TO
CONTINUE.
&&
.FIRE WEATHER...THE COOLER DRIER NORTHERLY FLOW TODAY WILL GRADUALLY
VEER TO THE EAST AND THEN THE SOUTHEAST DURING THE DAY ON MONDAY...
AND LOW LEVEL MOISTURE WILL START TO INCREASE ONCE AGAIN ACROSS THE
TRI-STATE AREA. HOWEVER...ENOUGH DRY AIR IS EXPECTED TO REMAIN IN
PLACE ACROSS INLAND AREAS OF FLORIDA ON MONDAY TO MEET DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...AND A RED FLAG WARNING WILL BE
ISSUED FOR SOME INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE...
AND INLAND AREAS OF THE FLORIDA BIG BEND. AN MORE SOUTHERLY LOW
LEVEL WIND WILL SPREAD MOISTURE NORTHWARD ACROSS THE AREA FOR THE
REST OF THE WEEK...AND AFTER MONDAY...THERE ARE NO FIRE WEATHER
CONCERNS THROUGH THE REST OF THE FORECAST PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 53 84 63 86 63/ 0 0 0 10 10
PANAMA CITY 62 80 67 82 70/ 0 0 10 20 10
DOTHAN 54 83 63 86 66/ 0 0 10 20 10
ALBANY 53 83 62 86 66/ 0 0 10 20 10
VALDOSTA 53 83 61 87 63/ 0 0 0 10 10
CROSS CITY 56 85 61 87 63/ 0 0 0 10 10
APALACHICOLA 58 81 66 83 68/ 0 0 10 10 10
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING
FOR ALL ZONES.
RED FLAG WARNING FOR MON AFTN FOR INLAND BIG BEND AND PORTIONS
OF INLAND PANHANDLE.
GM...NONE.
&&
BLOCK/DUVALHazardous weather outlook, May 9, 3:17 AM CDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 417 AM EDT SUN MAY 9 2010 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-101000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 417 AM EDT SUN MAY 9 2010 /317 AM CDT SUN MAY 9 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... IN THE WAKE OF A COLD FRONT...LOW RELATIVE HUMIDITY VALUES ARE EXPECTED THIS AFTERNOON AND EARLY EVENING ACROSS THE REGION. THESE CONDITIONS WILL AID THE SPREAD OF ANY WILDFIRES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:11 PM CDT | Severe Thunderstorm Warning | TAE | Lafayette | 34 min |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.